# SDR DALA1135609880

- Difficulty date: May 9, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Sta 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE HAS CORROSION STA 160 TO 200, LBL 44.  BLENDED CORROSION ON FLOOR SUPPORT, OUT OF LIMITS, PER  SRM 53-01, FIG 1, SHEET 3.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-30-5, PG 1-29.
